# SDR DALA2014121806597

- Difficulty date: December 2, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,950 hours, 18,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED BS 1280 BETWEEN S10 -13L.  BLENDED OUT DAMAGE AND FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGE AND FABRICATED A REPAIR IAW SRM AND ERA 530453-14AD, REV 0.
